Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Reoccuring fever, vomitting after having stent during kidney removal suregry, on medicines, no relief. Advice?

Hi, Recently I went through ESWL Procedure for kidney stone removal and a DJ sent has been place (its been 2 weeks). now I got a seviour Fever with vomtings ..I am using PARACIP 650 mg for fever...when I take pill its controling the fever for 6 hours after that again I am geting the fever with same temprature... Is this fever due to the DJ sent placed in my body?
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
In your case you have undergone a procedure foe kidney stone removal , as there is a stent is placed in ureter.
You have fever which may be because of UTI (Urinary Tract Infection) ,parcatamol is for reducing temparature but you need to know the cause of fever .
Kindly visit Uro surgeon and get your CBC and Urine routine and a culture and sensitivity test and take appropriate antibiotic in consultation with doctor,once infection is cleared you will be alright.
You may also require a Renal Ultrasound to see every thing is fine and no obstruction is there?
Take care
Good luck to you
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor